Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 16.

Article

Benini, Marco and Dappiaggi, Claudio and Schenkel, Alexander (2018) Algebraic quantum field theory on spacetimes with timelike boundary. Annales Henri Poincaré, 19 (8). pp. 2401-2433. ISSN 1424-0661

Benini, Marco and Schenkel, Alexander and Schreiber, Urs (2018) The stack of Yang-Mills fields on Lorentzian manifolds. Communications in Mathematical Physics, 359 (2). pp. 765-820. ISSN 1432-0916

Benini, Marco and Schenkel, Alexander (2017) Quantum field theories on categories fibered in groupoids. Communications in Mathematical Physics, 356 (1). pp. 19-64. ISSN 1432-0916

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics, 107 (9). pp. 1591-1628. ISSN 1573-0530

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Cheeger-Simons differential characters with compact support and Pontryagin duality. Communications in Analysis and Geometry . ISSN 1944-9992 (In Press)

Dappiaggi, Claudio and Murro, Simone and Schenkel, Alexander (2017) Non-existence of natural states for Abelian Chern–Simons theory. Journal of Geometry and Physics, 116 . pp. 119-123. ISSN 0393-0440

Schenkel, Alexander and Zahn, Jochen (2017) Global anomalies on Lorentzian space-times. Annales Henri Poincaré . ISSN 1424-0661

Becker, Christian and Schenkel, Alexander and Szabo, Richard J. (2017) Differential cohomology and locally covariant quantum field theory. Reviews in Mathematical Physics, 29 (01). 1750003/1-1750003/42. ISSN 1793-6659

Dappiaggi, Claudio and Gimperlein, Heiko and Murro, Simone and Schenkel, Alexander (2017) Wavefront sets and polarizations on supermanifolds. Journal of Mathematical Physics, 58 (2). 23504/1-23504/16. ISSN 1089-7658

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Abelian duality on globally hyperbolic spacetimes. Communications in Mathematical Physics, 349 (1). pp. 361-392. ISSN 1432-0916

Benini, Marco and Schenkel, Alexander (2016) Poisson algebras for non-linear field theories in the Cahiers topos. Annales Henri Poincaré . pp. 1-30. ISSN 1424-0661

Aschieri, Paolo and Bieliavsky, Pierre and Pagani, Chiara and Schenkel, Alexander (2016) Noncommutative principal bundles through twist deformation. Communications in Mathematical Physics . pp. 1-58. ISSN 1432-0916

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2016) Nonassociative geometry in quasi-Hopf representation categories II: connections and curvature. Journal of Geometry and Physics, 106 . pp. 234-255. ISSN 0393-0440

Hack, Thomas-Paul and Hanisch, Florian and Schenkel, Alexander (2016) Supergeometry in locally covariant quantum field theory. Communications in Mathematical Physics, 342 (2). pp. 615-673. ISSN 1432-0916

Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2015) Homotopy colimits and global observables in Abelian gauge theory. Letters in Mathematical Physics, 105 (9). pp. 1193-1222. ISSN 1573-0530

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2015) Nonassociative geometry in quasi-Hopf representation categories I: bimodules and their internal homomorphisms. Journal of Geometry and Physics, 89 . pp. 111-152. ISSN 0393-0440

This list was generated on Thu Nov 26 13:38:28 2020 UTC.